Periodic solutions of a class of dynamical systems of second order

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We give some sufficient conditions for the existence of infinitely many periodic solutions with prescribed period for a class of dynamical systems of second order. Variational methods and finite dimensional approximations are used.

Original languageEnglish (US)
Pages (from-to)408-417
Number of pages10
JournalJournal of Differential Equations
Volume90
Issue number2
DOIs
StatePublished - Apr 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Periodic solutions of a class of dynamical systems of second order'. Together they form a unique fingerprint.

Cite this